Aa
A
A
A
Close
ADD / ADHD Community
3.39k Members
Avatar universal

I have decided to stop using adderall for many reasons but I’m not prescribed.

Hello everyone I am a 21yr old model student never really been into hard drugs or anything like that I’ve smoked a few times but nothing crazy. For the past 50 days I have been experimenting with adderall I saw the side effects of withdrawal and noticed that it made me lose an unattractive amount of weight as well as me not feeling like me anymore since I’m not a drug user. I started by taking 20mg pill once a day it got to a point where I began to take two in the morning and one later on in the day but I have cut back to one a day and getting ready to start taking half of the 20mg a day to ween off of it and not have the horrible side effects of quitting cold turkey I’m 5’8 and weigh 120 currently after this period any advice on if I’m doing this right and how to avoid serious side effects without anyone around me noticing that I’m going through withdrawals?
1 Responses
189897 tn?1441126518
COMMUNITY LEADER
What type of side effects are you experiencing.  Or are you afraid that you might experience them?  Adderall is out of your system in 8 hours.  If you are not feeling the "withdrawal " effects at night, I don't think you would during the day?  Does coffee help?
Have an Answer?
Top Children's Development Answerers
189897 tn?1441126518
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?